# SDR 98FDEA00139

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Tail Skid
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL SKID LIGHT ILLUMINATES WHEN GEAR IS PLACED TO DOWN AND LOCKED POSITION IN THE AIR.  GEAR WAS RECYCLED AND LIGHT REMAINS ON.  ADJUSTED AND CLEANED THE TAIL SKID WARNING LIGHT SWITCH, (DOWN LOCK), PER MAINTENANCE MANUAL 32-71-01.  GROUND CHECK OK.
